I have been taking xyrem for about 3-4 months. 2.75 x 2 per night. I have lost approximately 20 pounds and I now only weigh 103 lbs!! My stomach is often sour with acid and upset, so I am also taking 40 mg of protonix twice a day. Some days the protonix works, other days it doesn't. I didn't have any stomach issues before I started the xyrem. Has anyone else had an issue with this? The medication works great and I am not falling asleep at work anymore, but the side effects are almost too much.
Xyrem And Stomach Issues
1 reply to this topic
Posted 25 November 2009 - 10:26 AM
I can't speak to the Xyrem as I'm not on it (yet), but I wanted to suggest asking your dr about Kapidex instead of the protonix. I have some pretty nasty GERD and was originally on protonix, my dr switched me to Kapidex shortly after it came out because the protonix just wasn't cutting it. This was maybe 8 months ago and I have yet to experience any breakthrough acid issues. Not sure if it will make a difference with the Xyrem or not, but thought I would through my 2 cents in! Good luck!